MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER, 20G 8CM; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER, 20G 8CM; INTRAVASCULAR CATHETER
Model Number M120080
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebs2352 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the sales rep that the facility placed a powerglide into the patient's right forearm on (b)(6) 2017.On (b)(6) 2017, according to the patient, leaking was noted after flushing.When the midline was removed by the nurse, the 8 cm catheter was detached from the hub.It was reported this was witnessed by the patient.The patient is currently awaiting ct scan with possible interventional radiology removal of the catheter.

Brand Name
POWERGLIDE MIDLINE CATHETER, 20G 8CM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6863656
Report Number3006260740-2017-01586
Device Sequence Number712453
Product Code FOZ
UDI-Device Identifier00801741075315
UDI-Public(01)00801741075315
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberM120080
Device Catalogue NumberM120080
Device Lot NumberREBS2352
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;